# SDR DL72W980972

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Bs 957
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE OUT AT STA 957 LT SIDE OF FUSELAGE OVER STA 18A.  FAIRING ATTACH WEB CRACKED REF EO 4-60175-3.  STARTED FABRICATING REPAIR AS PER M/M 53-12-0 FIG 1.  FABRICATED REPAIR PER M/M 53-12-0.  HEAT TREATED REPAIR PORTS PER PS 900-4-1 NR 1. OK TO INST SPLICE ANGLES.  INSTALLED SPLICE REPAIR IAW M/M, FABRICATED WEB PER SRM 51-00.  INSTALLED WEB PER SRM 51-00.
